# SDR CALA0001002

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOOR WEB OB OF OUTBOARD SEAT TRACK.  CORRODED AT FS 900. THE CORRODED AREA WAS CUT OUT IAW SRM 53-01. A REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-30-2, AND 51-10-3.
